MathSciNet Relay Station
MathSciNet bibliographic data
MR2032030 (2004k:47009) 47A16 (30D20 47B37)
Costakis, George; Sambarino, Martin Genericity of wild holomorphic functions and common hypercyclic vectors. Adv. Math. 182 (2004), no. 2, 278–306.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement